MAUDE Adverse Event Report: Abbott Medical Octrode Lead Kit, 90cm Length; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

Abbott Medical Octrode Lead Kit, 90cm Length; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 3189
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had the abbott ipg and one lead replaced at an unknown date with a competitor product.Recently, the system, including the one remaining abbott lead was found to have high impedances.As a result, surgical intervention was undertaken on (b)(6) 2026 where the system was removed and replaced to address the issue.
 
Additional Manufacturer Narrative
Date of event is unknown.Date of explant is unknown.

Brand Name
Octrode Lead Kit, 90cm Length
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50421043
Report Number1627487-2026-09651
Device Sequence Number10592671
Product Code LGW
UDI-Device Identifier05414734401715
UDI-Public(01)05414734401715(10)7224221(17)211013
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2021
Device Model Number3189
Device Catalogue Number3189
Device Lot Number7224221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR x 2.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight165 LB